Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1969, Volume 8, Number 6, Pages 691–694 (Mi al1225)  

This article is cited in 2 scientific papers (total in 2 papers)

Conjugacy of subgroups of a free group

D. I. Moldavanskii


Full text: PDF file (150 kB)

Bibliographic databases:
UDC: 519.45
Received: 20.09.1969

Citation: D. I. Moldavanskii, “Conjugacy of subgroups of a free group”, Algebra Logika, 8:6 (1969), 691–694

Citation in format AMSBIB
\Bibitem{Mol69}
\by D.~I.~Moldavanskii
\paper Conjugacy of subgroups of a free group
\jour Algebra Logika
\yr 1969
\vol 8
\issue 6
\pages 691--694
\mathnet{http://mi.mathnet.ru/al1225}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0279168}


Linking options:
  • http://mi.mathnet.ru/eng/al1225
  • http://mi.mathnet.ru/eng/al/v8/i6/p691

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. N. Alekseev, D. I. Moldavanskii, “O sopryazhennosti konechno porozhdennykh podgrupp svobodnoi gruppy”, Chebyshevskii sb., 3:1 (2002), 8–10  mathnet  mathscinet  zmath
    2. D. I. Moldavanskii, “Kombinatornaya teoriya grupp v Ivanovskom gosudarstvennom universitete”, Chebyshevskii sb., 15:4 (2014), 32–54  mathnet
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:13
    Full text:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022